A Bayesian approach for generalized random coefficient structural equation models for longitudinal data with adjacent time effects

Xin Yuan Song, Nian Sheng Tang, Sy Miin Chow

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

This paper proposes a generalized random coefficient structural equation model for analyzing longitudinal data by incorporating the correlated structure due to adjacent time effects and by allowing structural parameters to vary across individuals. The coregionalization for modeling multivariate spatial data is adopted to formulate the correlated structure between adjacent time points. A Bayesian approach coupled with the Gibbs sampler and the Metropolis-Hastings algorithm is developed to obtain the Bayesian estimates of unknown parameters and latent variables simultaneously. A simulation study and a real example related to an emotion study are presented to illustrate the newly developed methodology.

Original languageEnglish (US)
Pages (from-to)4190-4203
Number of pages14
JournalComputational Statistics and Data Analysis
Volume56
Issue number12
DOIs
StatePublished - Dec 1 2012

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A Bayesian approach for generalized random coefficient structural equation models for longitudinal data with adjacent time effects'. Together they form a unique fingerprint.

Cite this